# SDR DALA2022032501992

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION LOWER SILL LOC BTW FR16 TO FR20 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LOWER SILL PER A320 SRM 51-72-11. (2169372)
